# SDR SWIA201231073

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 23,142 hours, 19,421 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT REVERSE UNLOCK MESSAGE.  (FLT 5557)  REPLACED LEFT THRUST REVERSER STOW MICROSWITCH IN REFERENCE TO AMM.
